195 0

Stability of ternary quadratic derivation on ternary Banach algebras: revisited

Title
Stability of ternary quadratic derivation on ternary Banach algebras: revisited
Author
박춘길
Keywords
Hyers-Ulam stability; quadratic functional equation; ternary Banach algebra; ternary quadratic derivation
Issue Date
2016-01
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 20, NO 1, Page. 21-23
Abstract
In [6], Shagholi et al. defined ternary quadratic derivations on ternary Banach algebras and proved the Hyers-Ulam stability of ternary quadratic derivations on ternary Banach algebras. But the definition is not well-defined and so the proofs of the main results are wrong. In this paper, we correct the definition of ternary quadratic derivation and the proofs of the main results.
URI
http://eds.b.ebscohost.com/eds/detail/detail?vid=0&sid=102369b5-ecea-4b46-8f99-fe0df9f08203%40sessionmgr102&bdata=Jmxhbmc9a28mc2l0ZT1lZHMtbGl2ZQ%3d%3d#AN=111203964&db=a9hhttp://hdl.handle.net/20.500.11754/31687
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE